Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Can some one conduct research on my body or brain with out my consent? Or Am I listening to voices?

since sep 2011 signal was connected to my brain WHEN I AM IN INDONESIA,everyday that is roming mostly inside my brain and body.unknown reserchers are reserching on my body with that signal.i don t know from where they are connected me,i don t know from where signal is connected to me.they got whole of my brain private data and they are showing on my retena(PICS,GRAPHICS,VIDEO),THEY ARE PLAYING MUSIC,SPEECH BY HEAR,I AM LISTENING WITH MY HEAR.THEY GOT 100% OF MY BRAIN PRIVATE DATA WITH THAT SIGNAL.AT FIRST DAY SIGNAL IS ROTATED INSIDE MY BRAIN GOT FULL OF PRIVATE DATA.THEY REMOVING,EDITING,COPYING MY BRAIN INFORMATION.SOMETIMES THEY ARE SCOLDING,COMMUNICATING WITH ME BY MY HEAR USING SIGNAL.I GOT SOME OF DATA FROM THEM,SIGNAL NAME IS SESMA GRAPHIC SIGNAL .THEY ARE DOING MUCH RESERCH ON MY BODY WITH THAT SIGNAL .I AM GETTING PAINS WHERE SIGNAL IS ROMING INSIDE MY BRAIN.I AM GETTING TOO MUCH TROUBLE WITH THIS BRAIN HACKING TACHNOLOGY WIRELESSLY BY USING SIGNAL.I AM NOT USING ANY BCI DEVICES.I NEED ASSISTANCE FROM YOU.TOO DANGEROUS TECHNOLY IN THIS WORLD.PLEASE HELP TO ME. I AM A POOR MAN AND GRADUATE FROM INDIA.HELP TO ME.NOBODY DIDN T MET ME BAOUT THIS ONE SINCE SEP 2011 TO TILL NOW .I CAN T ABLE TO RUN MY LIFE WITH THIS PROBLEM.I NEED ASSISTANCE FROM U,i need help from neurologists,neuroengineering,all about neurology .when first time signal is touched my brain i am heared the sound by hears brain sensing .
Asked On : Wed, 10 Oct 2012
Answers:  3 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
This is a Psychosis(Schizophreniform ) can be corrected if you takke correct dose of antipsychotic like Olanzapine,Resperidon,Quitiapin,trifluperazine.Haloperidol,Clozapine etc. Each medicine has different dose to be started with low dose and slowly increase till full effect. If required 2nd medicine to be added.It requires regular contact for maximum benefit and monitoring.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response
hello

You are experiencing psychotic phenomenon (delusions and hallucinations) - for which you need proper treatment.

Consult a psychiatrist as soon as possible

Good Luck

Thanks
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor